# SDR VNAA2019020199902

- Difficulty date: February 1, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 34,862 hours, 34,807 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 601R32208132
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409+128 BLO RH VERTICAL POST ANGLE HAS AN INDICATION .15" LONG BY 80% FSH IN THE UPPER AFT RADIUS WL69. C/A: REMOVED AND REPLACED ANGLE IAW CRJ 200 SRM 51-40-11,51-42-22 AND 51-42-06.
